# SDR AALA202202077005

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 26,128 hours, 10,375 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE ECAM MESSAGES IN CRUISE FOR GREEN HYDRAULIC SYSTEM, LOW PRESSURE AND QUANTITY. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DFW. CREW  ACCOMPLISHED A GRAVITY GEAR EXTENSION, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
